Search Results for: 11G

“Theory of Numbers” of a complete region

Ranjit Biswas Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 1—21 Download full paper: PDF, 2730 Kb Details Authors and affiliations Ranjit Biswas Department Department of Computer Science Jamia Hamdard University Hamdard Nagar, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On Zagier’s conjecture for L(E, 2): A number field example

Jeffrey Stopple Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 47—53 Download full paper: PDF, 164 Kb Details Authors and affiliations Jeffrey Stopple Mathematics Department, UC Santa Barbara Santa Barbara CA 93106, United … Continue reading

On Tate—Shafarevich groups of families of elliptic curves

Jerome T. Dimabayao and Fidel R. Nemenzo Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 42—55 Download full paper: PDF, 228 Kb Details Authors and affiliations Jerome T. Dimabayao Institute of Mathematics, University … Continue reading

Permutation polynomials and elliptic curves

Yotsanan Meemark and Attawut Wongpradit Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 4, Pages 1—8 Download full paper: PDF, 188 Kb Details Authors and affiliations Yotsanan Meemark Department of Mathematics, Faculty of Science, Chulalongkorn … Continue reading

The group structure of Frey elliptic curves over finite fields FP

Nash Yıldız İkikardeş, Musa Demirci, Gökhan Soydan and İsmail Naci Cangül Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 13, 2007, Number 2, Pages 19—24 Download full paper: PDF, 2795 Kb Details Authors and affiliations Nash Yıldız İkikardeş … Continue reading

On integer solutions of A5 + B3 = C5 + D3

Farzali Izadi and Arman Shamsi Zargar Notes on Number Theory and Discrete Mathematics, ISSN 1310–5132 Volume 20, 2014, Number 5, Pages 20—24 Download full paper: PDF, 154 Kb Details Authors and affiliations Farzali Izadi Department of Pure Mathematics, Azarbaijan Shahid … Continue reading

A note on the Diophantine equations x1k + x2k + x3k + x4k = 2y1k + 2y2k , k = 3, 6

Farzali Izadi, Foad Khoshnam and Arman Shamsi Zargar Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 5, Pages 1—10 Download full paper: PDF, 178 Kb Details Authors and affiliations Farzali Izadi Department of Pure Mathematics, … Continue reading